Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

High ALT and AST and mild fatty liver, can you please suggest

Hello I am 31 years old. my weight is 68 kg and height is 5 4 . I have some problems of sweating in hand palms, blurred vision , dried mouth and weakness. Recently I had liver function test which shows my ALT and AST level is high. they are 133 u/l and 58 u/l respectively. Alkaline Phosphatase is 102 u/l. My USG shows mild fatty liver . I used to take Simbastatin tablet to reduce my cholesterol level. My LDL is also quite high 143mg/dl. can you please suggest that what is my current liver condition. I dont smoke or drink. what measures should I take?
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  1541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
high cholesterol is not good & perhaps for that u are on simvastatin(* what doses?) --see these drugs are metabolized by liver & usually are well tolerated but at times they can cause mild hepatitis & since you are symptomatic also YOU need to look your dr once more for physical examination if drug itself is a cause ...the dr might need to adjust the doses or change the drug
Answered: Sun, 26 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor